Alert archive / Tennessee / Special Weather Statements in 2019
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 20, 2019, 2:21 AM CDT for Humphreys County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2019, 2:21 AM CDT (07:21 UTC)
- Expired
- Jun 20, 2019, 3:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
County Humphreys County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 406 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.5
The text
As transmitted.
878 WWUS84 KOHX 200721 SPSOHX Special Weather Statement National Weather Service Nashville TN 221 AM CDT Thu Jun 20 2019 TNZ024-025-056-057-200800- Hickman TN-Dickson TN-Humphreys TN-Perry TN- 221 AM CDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...NORTH CENTRAL PERRY...SOUTHEASTERN HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES UNTIL 300 AM CDT... At 221 AM CDT, Doppler radar was tracking a strong thunderstorm near Hurricane Mills, or 13 miles south of Waverly, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hurricane Mills, Lobelville, Pinewood and Bucksnort. This includes Interstate 40 between mile markers 140 and 162. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3573 8783 3595 8787 3615 8753 3592 8749 TIME...MOT...LOC 0721Z 247DEG 25KT 3591 8786 $$ Whitehead
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 20, 12:41 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 20, 12:41 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1241 AM CDT Thu Jun 20 2019 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Area of storms and showers continues to push east and slightly southward. We have seen the southwestern tail weaken over the last hour, but some pockets of strong winds are still possible for areas east of I-65. After midnight additional storms may push into the mid-state from the west as a mid level trough moves closer and provides some overnight lift. This activity should be slightly weaker with less coverage than we saw this evening. However, with some instability still available overnight and models indicating a slight uptick in bulk shear, strong wind gusts and a few organized strong or severe storms will remain a possibility. So keep the weather radios on and phones nearby just in case. Updated pops and weather grids to reflect the continued overnight storms. Will gradually remove counties from the Severe Thunderstorm Watch as storms push east. && .AVIATION... 06Z TAF DISCUSSION. Expect a very active TAF with amendments for VIS and CIGS at all sites as showers and thunderstorms continue to move through tomorrow. Spotty TSRA early will give way to a complex of storms tracking across the southern portions of the mid-state. BNA and MQY have best chance of seeing impacts in the 08Z to 14Z time frame, with lesser chances at CKV and CSV. After 18Z, models indicate a gradual clearing from west to east with light/variable winds late. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......11 AVIATION........05
Hazardous weather outlook, Jun 19, 5:16 AM CDT, 21 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 516 AM CDT Wed Jun 19 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-201030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 516 AM CDT Wed Jun 19 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Rain and thunderstorms, some strong to severe, are possible this evening into early Thursday morning. Damaging winds will be the main concern, along with hail and an isolated tornado. Heavy downpours may also lead to minor flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe storms are possible north of I-40 late Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. 15
In the hours before
Local storm report, Jun 19, 11:55 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1155 PM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG 8 S CENTERVILLE 35.68N 87.45W
06/19/2019 HICKMAN TN 911 CALL CENTER
TREES DOWN ON SWAN CREEK ROAD
&&
EVENT NUMBER OHX1900321
UNGERLocal storm report, Jun 19, 11:57 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1157 PM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG 6 SE CENTERVILLE 35.73N 87.37W
06/19/2019 HICKMAN TN 911 CALL CENTER
TREES DOWN ON UGLY CREEK ROAD, AS WELL AS SEVERAL OTHER
SPOTS IN HICKMAN COUNTY. THIS WOULD INCLUDE HWY 230
EAST, HWY 100 WEST AND HWY 438.
&&
EVENT NUMBER OHX1900322
UNGERLocal storm report, Jun 20, 12:04 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1204 AM CDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND DMG 3 SW COOPERTOWN 36.41N 87.01W
06/19/2019 ROBERTSON TN MEDIA
TREES AND BRANCHES DOWN ALONG THE SIDE OF I-24 IN
ROBERTSON COUNTY
0628 PM TSTM WND DMG 6 N ASHLAND CITY 36.36N 87.06W
06/19/2019 CHEATHAM TN 911 CALL CENTER
SEVERAL TREES DOWN ON OLD CLARKSVILLE PIKE
0656 PM TSTM WND DMG 3 N NUNNELLY 35.91N 87.48W
06/19/2019 HICKMAN TN 911 CALL CENTER
TREE DOWN ON 48 NORTH
0716 PM TSTM WND DMG 2 NW HENDERSONVILLE 36.31N 86.63W
06/19/2019 SUMNER TN PUBLIC
TREE DOWN ON POWERLINE. TRANFORMER FELL AND DAMAGED 2
CARS NORTH OF HENDERSONVILLE.
0720 PM TSTM WND DMG GREEN HILLS 36.10N 86.82W
06/19/2019 DAVIDSON TN PUBLIC
FIREWORKS TENT THROWN NEAR HILLSBORO HS
0722 PM TSTM WND DMG 1 E GREEN HILLS 36.11N 86.80W
06/19/2019 DAVIDSON TN SOCIAL MEDIA
NUMEROUS TREES DOWN IN THE AREA OF LIPSCOMB UNIVERSITY
0722 PM TSTM WND DMG 1 ENE GREEN HILLS 36.11N 86.81W
06/19/2019 DAVIDSON TN EMERGENCY MNGR
LARGE TREE DOWN
0725 PM TSTM WND DMG 2 SW BERRY HILL 36.10N 86.79W
06/19/2019 DAVIDSON TN SOCIAL MEDIA
LARGE TREE DOWN
0728 PM TSTM WND DMG 1 SSE WOODBINE 36.10N 86.74W
06/19/2019 DAVIDSON TN SOCIAL MEDIA
3 TREES DOWN ON MCCALL ST NEAR NOLENSVILLE PIKE
0734 PM TSTM WND DMG 2 E THOMPSON'S STATION 35.81N 86.87W
06/19/2019 WILLIAMSON TN SOCIAL MEDIA
TREE DOWN ON CRITZ LANE BETWEEN HWY 31 AND HWY 431
0737 PM TSTM WND DMG 1 ENE BRENTWOOD 36.01N 86.77W
06/19/2019 WILLIAMSON TN SOCIAL MEDIA
POWER LINES DOWN AND LARGE TREE ON BRUSHBORO DRIVE
0741 PM TSTM WND DMG 2 E BRENTWOOD 36.00N 86.74W
06/19/2019 WILLIAMSON TN TRAINED SPOTTER
TREE DOWN ON EDMONDSON PIKE
0741 PM TSTM WND DMG 4 WSW CANE RIDGE 35.99N 86.71W
06/19/2019 WILLIAMSON TN TRAINED SPOTTER
TREE DOWN ON WILLOMET LANE
0741 PM TSTM WND DMG 2 E BRENTWOOD 36.00N 86.75W
06/19/2019 WILLIAMSON TN TRAINED SPOTTER
POWERLINES DOWN ON COXBORO DRIVE
0745 PM TSTM WND DMG GREEN HILLS 36.10N 86.82W
06/19/2019 DAVIDSON TN SOCIAL MEDIA
LARGE TREE UPROOTED IN DUNCANWOOD SUBDIVISION
0813 PM TSTM WND DMG 8 S CENTERVILLE 35.68N 87.45W
06/19/2019 HICKMAN TN 911 CALL CENTER
TREES DOWN ON SWAN CREEK ROAD
0817 PM TSTM WND DMG 1 WSW THOMPSON'S STATIO 35.81N 86.93W
06/19/2019 WILLIAMSON TN SOCIAL MEDIA
POWERLINES DOWN NEAR INTERSECTION OF SEDBERRY AND
EVERGREEN ROADS
0817 PM TSTM WND DMG 6 SE CENTERVILLE 35.73N 87.37W
06/19/2019 HICKMAN TN 911 CALL CENTER
TREES DOWN ON UGLY CREEK ROAD, AS WELL AS SEVERAL OTHER
SPOTS IN HICKMAN COUNTY. THIS WOULD INCLUDE HWY 230
EAST, HWY 100 WEST AND HWY 438.
0819 PM TSTM WND DMG 2 S THOMPSON'S STATION 35.78N 86.91W
06/19/2019 WILLIAMSON TN AMATEUR RADIO
DOWNED TREES AND DEBRIS ON BUCKNER ROAD BETWEEN HWY 431
AND HWY 31
0819 PM TSTM WND DMG 7 SSW ARRINGTON 35.78N 86.77W
06/19/2019 WILLIAMSON TN SOCIAL MEDIA
LARGE TREE UPROOTED
0821 PM TSTM WND DMG 4 NNW MURFREESBORO 35.91N 86.42W
06/19/2019 RUTHERFORD TN SOCIAL MEDIA
TREE DOWN ON SULPHUR SPRINGS ROAD NEAR OAKLEIGH
SUBDIVISION
0821 PM TSTM WND DMG 1 NW SPRING HILL 35.76N 86.94W
06/19/2019 MAURY TN EMERGENCY MNGR
TREE DOWN IN FRONT OF HOUSE, BLOCKING ENTRANCE
0822 PM TSTM WND DMG 3 SE THOMPSON'S STATION 35.77N 86.87W
06/19/2019 WILLIAMSON TN SOCIAL MEDIA
TREES AND POWERLINES DOWN IN FRONT OF SUMMIT HIGH
SCHOOL
0822 PM TSTM WND DMG 1 NNW MURFREESBORO 35.87N 86.40W
06/19/2019 RUTHERFORD TN SOCIAL MEDIA
TREE ON POWERLINES CAUSING FIRE ON JONES BLVD NEAR
NORTHFIELD BLVD
0822 PM TSTM WND DMG 1 ESE MURFREESBORO 35.85N 86.37W
06/19/2019 RUTHERFORD TN SOCIAL MEDIA
POWERLINES DOWN ON BELL ST NEAR MTSU
0822 PM TSTM WND DMG SPRING HILL 35.74N 86.93W
06/19/2019 MAURY TN EMERGENCY MNGR
TREE DOWN AT KEDRON ROAD AND JACKSON ST
0823 PM TSTM WND DMG 4 WNW MURFREESBORO 35.87N 86.46W
06/19/2019 RUTHERFORD TN SOCIAL MEDIA
TREE DOWN ON BROOKRUN AND GRANGE ROAD
0824 PM TSTM WND DMG 6 S SMYRNA 35.90N 86.52W
06/19/2019 RUTHERFORD TN SOCIAL MEDIA
TREE DOWN ON BAKER ROAD NEAR BROWNS CHAPEL ROAD
0824 PM TSTM WND DMG 3 ENE SPRING HILL 35.76N 86.87W
06/19/2019 WILLIAMSON TN EMERGENCY MNGR
TREE DOWN IN THE SANMAR DRIVE AREA
0850 PM TSTM WND DMG 4 W GORDONSVILLE 36.17N 86.01W
06/19/2019 SMITH TN SOCIAL MEDIA
TREES DOWN IN NEW MIDDLETON
0910 PM TSTM WND DMG 7 W BELL BUCKLE 35.60N 86.48W
06/19/2019 BEDFORD TN SOCIAL MEDIA
TREES REPORTEDLY DOWN ON UNIONVILLE DEASON ROAD
0910 PM TSTM WND DMG 3 SW SMITHVILLE 35.92N 85.86W
06/19/2019 DE KALB TN 911 CALL CENTER
TREE ON A POWER LINE ON PINE CREEK DRIVE
0920 PM TSTM WND DMG 2 WSW LA VERGNE 35.99N 86.61W
06/19/2019 RUTHERFORD TN AMATEUR RADIO
LARGE TREE DOWN IN FARMINGDALE SUBDIVISION
0921 PM TSTM WND DMG 4 WSW CUMMINS FALLS STA 36.22N 85.62W
06/19/2019 JACKSON TN 911 CALL CENTER
TREE ON A POWER LINE ON ELLISON GOOLSBY LN
0935 PM TSTM WND DMG SPARTA 35.93N 85.47W
06/19/2019 WHITE TN 911 CALL CENTER
TREES DOWN ON WEST BRONSON ST AND COUNTRY CLUB ROAD IN
SPARTA
0936 PM TSTM WND DMG 1 SE SPARTA 35.92N 85.45W
06/19/2019 WHITE TN 911 CALL CENTER
TREES DOWN ON GAINES ST
0950 PM TSTM WND DMG 5 SE ALGOOD 36.14N 85.38W
06/19/2019 PUTNAM TN 911 CALL CENTER
TREES DOWN, POWER OUTAGE ON ROCKY POINT ROAD AND SHADY
LANE ROAD
1010 PM TSTM WND DMG 2 NNE MANCHESTER 35.50N 86.06W
06/19/2019 COFFEE TN SOCIAL MEDIA
SEVERAL TREES DOWN AND CARS DAMAGED NEAR BATESVILLE
CASKET COMPANY ON HIGHWAY 55 ALONG WITH NICKEL SIZE HAIL
&&
EVENT NUMBER OHX1900285 OHX1900319 OHX1900320 OHX1900286 OHX1900287
OHX1900294 OHX1900312 OHX1900313 OHX1900291 OHX1900292 OHX1900296
OHX1900302 OHX1900303 OHX1900304 OHX1900288 OHX1900321 OHX1900295
OHX1900322 OHX1900297 OHX1900299 OHX1900300 OHX1900308 OHX1900289
OHX1900290 OHX1900293 OHX1900306 OHX1900301 OHX1900305 OHX1900307
OHX1900309 OHX1900310 OHX1900318 OHX1900298 OHX1900314 OHX1900317
OHX1900316 OHX1900315 OHX1900311
bwSpecial weather statement, Jun 20, 1:51 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Nashville TN
151 AM CDT Thu Jun 20 2019
TNZ024-025-056-057-200715-
Hickman TN-Dickson TN-Humphreys TN-Perry TN-
151 AM CDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...NORTHERN
PERRY...SOUTHERN HUMPHREYS AND WESTERN HICKMAN COUNTIES UNTIL 215 AM
CDT...
At 151 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Hurricane Mills, or 15 miles south of Waverly,
moving east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Centerville, Hurricane Mills, Lobelville, Pinewood, Pleasantville,
Nunnelly, Bucksnort and I-40 Near The Tennessee River.
This includes Interstate 40 between mile markers 136 and 166.
LAT...LON 3574 8802 3577 8799 3583 8797 3587 8794
3592 8793 3594 8793 3594 8798 3595 8797
3615 8745 3565 8740 3568 8802 3569 8803
TIME...MOT...LOC 0651Z 248DEG 36KT 3587 8783
WhiteheadSpecial weather statement, Jun 20, 2:19 AM CDT, 2 minutes before
Special Weather Statement National Weather Service Nashville TN 219 AM CDT Thu Jun 20 2019 TNZ056>058-200800- Hickman TN-Lewis TN-Perry TN- 219 AM CDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEWIS...CENTRAL PERRY AND WESTERN HICKMAN COUNTIES UNTIL 300 AM CDT... At 219 AM CDT, Doppler radar was tracking a strong thunderstorm over Linden, moving northeast at 35 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Hohenwald, Centerville, Linden, Lobelville, Kimmins and Pleasantville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3551 8796 3566 8794 3592 8750 3554 8750 TIME...MOT...LOC 0719Z 247DEG 30KT 3563 8787 Whitehead
Special weather statement, Jun 20, 2:21 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Nashville TN 221 AM CDT Thu Jun 20 2019 TNZ024-025-056-057-200800- Hickman TN-Dickson TN-Humphreys TN-Perry TN- 221 AM CDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...NORTH CENTRAL PERRY...SOUTHEASTERN HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES UNTIL 300 AM CDT... At 221 AM CDT, Doppler radar was tracking a strong thunderstorm near Hurricane Mills, or 13 miles south of Waverly, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hurricane Mills, Lobelville, Pinewood and Bucksnort. This includes Interstate 40 between mile markers 140 and 162. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3573 8783 3595 8787 3615 8753 3592 8749 TIME...MOT...LOC 0721Z 247DEG 25KT 3591 8786 Whitehead
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:23 PM CDT | Special Weather Statement | OHX | Davidson | 37 min |
| Jun 19, 7:27 PM CDT | Special Weather Statement | OHX | Williamson | 33 min |
| Jun 19, 7:34 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 26 min |
| Jun 19, 7:54 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 51 min |
| Jun 19, 7:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Rutherford, Williamson, Wilson | 62 min |
| Jun 19, 8:18 PM CDT | Special Weather Statement | OHX | Maury | 42 min |
| Jun 19, 8:25 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 35 min |
| Jun 19, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 44 min |
| Jun 19, 8:46 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 19, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Marshall, Rutherford and 2 more | 34 min |
| Jun 19, 9:04 PM CDT | Special Weather Statement | OHX | Jackson, Putnam | 41 min |
| Jun 19, 9:17 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 43 min |
| Jun 19, 9:29 PM CDT | Special Weather Statement | OHX | Cumberland, Putnam, White | 61 min |
| Jun 19, 9:39 PM CDT | Special Weather Statement | OHX | Coffee | 36 min |
| Jun 19, 9:50 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 40 min |
| Jun 19, 10:01 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, Van Buren, White | 47 min |
| Jun 19, 10:04 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 26 min |
| Jun 20, 1:51 AM CDT | Special Weather Statement | OHX | Hickman | 24 min |
| Jun 20, 2:19 AM CDT | Special Weather Statement | OHX | Perry | 41 min |
| Jun 20, 2:46 AM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Jun 20, 2:48 AM CDT | Special Weather Statement | OHX | Dickson | 42 min |
| Jun 20, 2:58 AM CDT | Special Weather Statement | OHX | Giles, Marshall, Maury | 47 min |
| Jun 20, 3:03 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 27 min |
| Jun 20, 3:28 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 20 min |
| Jun 20, 4:35 AM CDT | Special Weather Statement | OHX | Grundy | 40 min |
| Jun 20, 7:21 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 39 min |
| Jun 20, 2:19 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 41 min |
| Jun 20, 2:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith | 32 min |
| Jun 20, 3:11 PM CDT | Special Weather Statement | OHX | Jackson | 49 min |
| Jun 20, 3:17 PM CDT | Special Weather Statement | OHX | Cumberland | 43 min |
| Jun 20, 3:35 PM CDT | Special Weather Statement | OHX | Jackson | 40 min |
| Jun 20, 4:48 PM CDT | Special Weather Statement | OHX | Cumberland | 42 min |
| Jun 20, 5:08 PM CDT | Tornado Warning | OHX | Cumberland, White | 16 min |
Nearby
Special Weather Statements in Tennessee, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.